# SDR ASAA2016072017441

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 7,813 hours, 2,567 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK REMAINS ILLUMINATED AFTER FOLLOWING OPS PROCEDURES IAW MEL 21-33E.  ACFT GROUNDED.  PERFORMED TEMP CONTROLLER BITE CHECK, IAW FIM 21-62-801.  NR 1 TEMP CONTROLLER STANDBY PACK FAULT, RESET NR 1 CONTROLLER, OPS CHECKED GOOD.
